# SDR DALA2023102008642

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y=341 WAS FOUND AFTER SEAT TRACK STA Y=-44 REMOVAL. SUMMARY OF NRC 00606: CUSP WEB STA Y=-44 STA Y=341 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIGURE 221. (LP #0025272)
